Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cassuk

Facial flushing and feet and hand sweating?

Recommended Posts

I'm coming up to my 5th month now on Roaccutane and have had the most horrible past month!

My feet and hands have started getting really cold, then clammy then onto full blown sweating... my feet in particular. I don't just mean getting a little bit sticky i mean beads of sweat all over my toes and top of my feet :( the skin has begun peeling from my toes too!

Also if a hint of sunshine comes through the window my cheeks begin to burn inside and then emit a bright red glow asif im blushing. The other day i wasn't even in the sun and it started, i wasnt particularly hot either :(

i'm begining to worry its rosacea and won't be going after ive finished my last month of the pills.

I mentioned the sweating to the nurse when i went for my last prescription and she said she couldnt do anything unless it was under my armpits (which it isn't)

It's getting really embarrasing especially when i go to town drinking, even if the club isnt particularly full, i just begin to get so hot my cheeks burn then i start sweating! This is horrible am i alone? :(

Would love any feedback, if anyone had this and if it went after?

Share this post


Link to post
Share on other sites

Heya

You might be interested in reading the 'Post Accutane/Minocycline Flushing' thread under the Rosacea section of this forum. (Covers lots of other side effects stuff too).

Unfoftunetly side effects like facial flushing/burning etc don't always go away after stopping treatment; my advice to you would be to stop now.

Have been recently diagnosed with Lupus (extreme photosensitivity being the main symptom), also have Rosacea (flushing, burning) thanks to Accutane. It took ten or so months before Derms and Rheumatologists figured it out. Many said it was nothing- umm yeah. Thank goodness i persisted knowing someting wasn't right.

Hope the thread mentioned above offers you lots of insight...

Best, Shantelle

Edited by Shantelle

Share this post


Link to post
Share on other sites

sorry to hear about your lupus :(

i checked the post accutane thread, its definatly not just me whos going through this. But i will be telling my derm/nurse about this when i go next week as its starting to effect my whole body too grr :(

Share this post


Link to post
Share on other sites

I know what you mean with the flushing. I've been off accutane for 3 weeks now (after 10 months) and I have severe flushing. If I'm slightly warm, if I laugh, if I smile, if I participate in class or call attention to myself in any way, I turn bright red. It's almost as bad as having acne itself, except now people tell you how red you are comfortably to your face as opposed to just staring.

If you are experiencing redness on top of the flushing try the Aveeno Ultra-calming moisturizer with spf 15. Add in a few drops of Jojoba oil and its supposed to help with any redness that stays on the cheeks, often referred to as 'Tane Burn'

I think the redness has gotten slightly better now that I'm off the accutane. I won't know for sure if it's permanent for a few more weeks. It does commonly go away after accutane though.

Edited by Archermitch

Share this post


Link to post
Share on other sites
I'm coming up to my 5th month now on Roaccutane and have had the most horrible past month!

My feet and hands have started getting really cold, then clammy then onto full blown sweating... my feet in particular. I don't just mean getting a little bit sticky i mean beads of sweat all over my toes and top of my feet :( the skin has begun peeling from my toes too!

Also if a hint of sunshine comes through the window my cheeks begin to burn inside and then emit a bright red glow asif im blushing. The other day i wasn't even in the sun and it started, i wasnt particularly hot either :(

i'm begining to worry its rosacea and won't be going after ive finished my last month of the pills.

I mentioned the sweating to the nurse when i went for my last prescription and she said she couldnt do anything unless it was under my armpits (which it isn't)

It's getting really embarrasing especially when i go to town drinking, even if the club isnt particularly full, i just begin to get so hot my cheeks burn then i start sweating! This is horrible am i alone? :(

Would love any feedback, if anyone had this and if it went after?

I've read lots of posts and blogs when I was doing research about accutane and I heard some stories just like yours. This one guy said he would sweat profusely when ever he went to the club. Like he would go in and after like five minutes of dancing his shirt would be completely soaked. And the facial flushing you're experiencing is one that come up a lot in peoples posts. From what I've read it usually lessins in severity after many months off accutane. Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×